Been away for a bit

I have been away for some time so thought I would bring you up to date.

I arrive back from sailing the beginning of October.

Prior to going my PSA had gone up to 10 and I had a couple of scans, luckily it had not spread, so I was put back on Zoladex. I needed 2 while I was away and my GP let me have 2 to take with me. I had 1 before I went and the nurse showed me how to do it. She asked if I was ok doing it. I answered yes to someone else, bit of a problem to myself.

Anyway off I went. The first time it was due I found an Albanian Doctor on a little Island who did not speak English so a Greek friend took me. Did it no problem slightly differently . First went out to his car and then washed the area with 3 different liquids Put on rubber gloves and injected. Then covered in gauze and tape that looked like a major war wound. Asked how much? “What you like” so gave him 10Euro

A month later different Island and a young Greek GP. A lot of reading of the packet then one quick rub and attempt to put it in. Said seems to be a problem. The safety lock was still on. Took off lock all fine, wound dressing again though a bit smaller. Refused to take any payment. Hansom young man and all the Mothers were bringing their Daughters to see him with any minor ailment.

Now my AF. Not a lot of change. My GP seemed to have got the pressure down to an acceptable level with Ramipril 10mg and Bisoprolol 6.25mg and I am still on Dabigatran 150mg twice daily. My pulse still shows 199 the error code on the digital cuff machine I have. It does occasionally get a reading some what lower. The GP/Nurse can find a better reading using the stethoscope to listen.

The future I don’t know as I have heard nothing from the cardiologist since the failure of my second cardioversion. I still have no endurance when doing anything and a very erratic pulse rate, but the alternatives are rubbish. I shall just take every day as it comes and get on with it. Looking forward to sailing again in May

Hope you all are improving

Merry Christmas.

Ray

3 Replies

oldestnewest
  • Merry Christmas to you as well Ray. I had my last Zoladex in August and am now on three month;ly SA watch. Next oncology apt is February. Stay well.

    Bob

  • Hi Bob

    I was off them for about 5+ years and all the side effects went away. No hot flushes, man boobs went. (6 pack didn't come back though). Psa came back slowly and the plan is now that its 10 to go on the Zoladex for a bit to get it down then stop and go again if it rises.

    Last check was down to 1. What with AF as well don't think much of this growing old and wise.

  • Hi glad you are on the up again and all the best to you, Old age certainly

    has its problems and nasty surprises but its better than the alternative.

You may also like...